MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED PTA DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED PTA DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Codes Material Separation (1562); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 04/2023).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the drug coated balloon allegedly failed to thread over the guidewire.It was further reported that guidewire was stiff and white residue/fibers coming out the end of the balloon and covering wire.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: (expiry date: 04/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the drug coated balloon allegedly failed to thread over the guidewire.The procedure was completed using another device.There was no reported patient injury.

Brand Name
LUTONIX 035 DRUG COATED PTA DILATATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope 55428
MDR Report Key11723798
Report Number3006513822-2021-00020
Device Sequence Number3946166
Product Code ONU
UDI-Device Identifier00801741123320
UDI-Public(01)00801741123320
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004
Device Catalogue NumberLX351307605F
Device Lot NumberGFEQ3695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date05/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;